# SDR 07FDEA03053

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 39,685 hours, 27,927 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT SEAT TRACK NR Y-1456 AT FRAME C63 LUGS BROKEN OUT.  09-11-07  REMOVED DAMAGED SECTION OF SEAT TRACK IAW A310 SRM 53-10-16. INSTALLED NEW   SECTION OF SEAT TRACK AND SPLICE IAW A310 SRM 53-10-16
